# SDR UALA2013052303567

- Difficulty date: May 23, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 35,589 hours, 15,705 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY DOOR REMOVED FOR MX.  REF INBD FLT 681-22 PRESSURE LEAK.  FOUND SEPARATED REN AT UPPER FWD AND AFT SPLICE AREAS.  REINSTALLED AFT EMERGENCY DOOR IAW 52-21-11 AFTER REN REPAIR.
